# SDR SWAA2025122254069

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N8831L
- Make and model: Boeing 737-8
- Aircraft serial: 67482
- Aircraft time: 9,869 hours, 5,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO SIDE AFT GALLEY FLASHLIGHT WONT SELF TEST.  R&R FLASHLIGHT PER AMM 25-64-00 OPS CHECK GOOD
